# SDR AALA202301120363

- Difficulty date: January 7, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PRESSURE BULKHEAD LOWER INTERCOSTAL ATTACHMENT AT STA 1016 AND APPROXIMATELY RIGHT BUTT LINE 9 TO RIGHT BUTT LINE 3 CORRODED. REMOVED AND REPLACED INTERCOSTAL PER SRM.
